LMI searches for anticausal and noncausal rational Zames-Falb multipliers

    Research output: Contribution to journalArticlepeer-review

    43 Downloads (Pure)

    Abstract

    Given a linear time-invariant plant, the search for a suitable multiplier over the class of Zames-Falb multipliers is a challenging problem which has been studied for several decades. Recently, a new linear matrix inequality search has been proposed over rational and causal Zames-Falb multipliers. This letter analyzes the conservatism of the restriction to causality on the multipliers and presents a complementary search for rational and anticausal multipliers. The addition of a Popov multiplier to the anticausal Zames-Falb multiplier is implemented by analogy with the causal search. As a result, a search over a noncausal subset of Zames-Falb multipliers is obtained. A comparison between all the search methods proposed in the literature is given.© 2014 The Authors. Published by Elsevier B.V.
    Original languageEnglish
    Pages (from-to)17-22
    Number of pages6
    JournalSystems and Control Letters
    Volume70
    DOIs
    Publication statusPublished - 2014

    Keywords

    • Multiplier search
    • Slope-restricted nonlinearities
    • Zames-Falb multipliers

    Fingerprint

    Dive into the research topics of 'LMI searches for anticausal and noncausal rational Zames-Falb multipliers'. Together they form a unique fingerprint.

    Cite this